Alert archive / Louisiana / Wind Advisories in 2022

Wind Advisory 14, NWS Lake Charles, LA

April 9, 20224 counties in Texas; 10 parishes in Louisiana

NWS Lake Charles, LA issued this wind advisory at Apr 9, 2022, 2:48 PM CDT for 4 counties in Texas; 10 parishes in Louisiana. It took effect at Apr 10, 2022, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2022, 2:48 PM CDT (19:48 UTC)
In effect from
Apr 10, 2022, 10:00 AM CDT
Expired
Apr 10, 2022, 7:00 PM CDT
In force
9 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2022-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2022-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2995 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

163 
WWUS74 KLCH 091948
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
248 PM CDT Sat Apr 9 2022

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
100500-
/O.NEW.KLCH.WI.Y.0014.220410T1500Z-220411T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
248 PM CDT Sat Apr 9 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 10 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
125 
WWUS74 KLCH 100252
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
952 PM CDT Sat Apr 9 2022

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
101100-
/O.CON.KLCH.WI.Y.0014.220410T1500Z-220411T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
952 PM CDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SUNDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 10 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
426 
WWUS74 KLCH 100825
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
325 AM CDT Sun Apr 10 2022

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
102100-
/O.CON.KLCH.WI.Y.0014.220410T1500Z-220411T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
325 AM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
184 
WWUS74 KLCH 102008
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
308 PM CDT Sun Apr 10 2022

LAZ033-041>045-052>055-073-074-TXZ215-216-110500-
/O.NEW.KLCH.WI.Y.0015.220411T1500Z-220412T0000Z/
/O.CON.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/
St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette-
Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin-
West Cameron-East Cameron-Jefferson-Orange-
Including the cities of Lawtell, Opelousas, Eunice, Lake Charles,
Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, 
Crowley, Rayne, Branch, Church Point, Richard, Lafayette, 
Breaux Bridge, Cade, St. Martinville, Abbeville, 
Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, 
Morgan City, Burns Point, Centerville, Franklin, Patterson, 
Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, 
Orange, Vidor, and Bridge City
308 PM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY...

* WHAT...For the first Wind Advisory, south winds 25 mph with
  gusts up to 35 mph. For the second Wind Advisory, south winds 
  20 mph with gusts up to 30 mph expected.

* WHERE...Portions of central, south central and southwest 
  Louisiana and southeast Texas.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 10 AM to 7 PM CDT 
  Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ027>032-TXZ180-201-259>262-110000-
/O.CON.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, 
Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville,
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
308 PM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 25 mph with gusts up to 35 mph.

* WHERE...Portions of central, southwest and west central 
  Louisiana and southeast Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
332 
WWUS74 KLCH 110008
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
708 PM CDT Sun Apr 10 2022

LAZ033-041>045-052>055-073-074-TXZ215-216-111100-
/O.EXP.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/
/O.CON.KLCH.WI.Y.0015.220411T1500Z-220412T0000Z/
St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette-
Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin-
West Cameron-East Cameron-Jefferson-Orange-
Including the cities of Lawtell, Opelousas, Eunice, Lake Charles,
Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, 
Crowley, Rayne, Branch, Church Point, Richard, Lafayette, 
Breaux Bridge, Cade, St. Martinville, Abbeville, 
Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, 
Morgan City, Burns Point, Centerville, Franklin, Patterson, 
Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, 
Orange, Vidor, and Bridge City
708 PM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
MONDAY...
...WIND ADVISORY FOR SUNDAY HAS EXPIRED...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central and southwest 
  Louisiana and southeast Texas.

* WHEN...From 10 AM to 7 PM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ027>032-TXZ180-201-259>262-110115-
/O.EXP.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, 
Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville,
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
708 PM CDT Sun Apr 10 2022

...WIND ADVISORY HAS EXPIRED...

Winds have started to relax this evening, and will continue to
relax further in the coming hours. Therefore, the Wind Advisory
has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 9, 10:14 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Apr 9, 10:14 AM CDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1014 AM CDT Sat Apr 9 2022

.DISCUSSION...
Wx map shows 1023 mb sfc high over the NW Gulf this morning, with
westerly winds around 5-10 mph. Radar shows no echos and satellite
shows clear skies. Expect temperatures to rise into the mid to
upper 70s. Forecast on track with no changes needed at this time.

08

&&

.AVIATION...
VFR expected through the period. Westerly winds expected to become
southwest this afternoon, and south by this evening as the sfc
high moves east. Expect winds to remain around 5-6 kt overnight
at AEX/LCH/LFT/ARA, and around 8-10 kts at BPT with the tighter
pressure gradient setting up. Southerly winds will increase
rapidly after 15z Sunday, expecting 17-21 kts with gusts to 30
kts at all terminals due to a strong pressure gradient.

08

&&

.PREV DISCUSSION... /issued 627 AM CDT Sat Apr 9 2022/

DISCUSSION...

For the 04/09/2022 1200 UTC TAF package.

AVIATION...

A relatively dry air mass will continue over the terminals during
this period that will maintain VFR conditions. A surface ridge
will move across today that will shift winds from a west-northwest
direction to from a southerly direction during the afternoon.

Rua

PREV DISCUSSION... /issued 411 AM CDT Sat Apr 9 2022/

SHORT TERM [Today through Monday]...

Water vapor imagery still shows a very dry air mass in place over
the region. This is confirmed by the latest 09/00Z upper air
sounding from KLCH with a precipitable water value at 0.25 inches
which is below the min moving average on SPC climo with mean layer
relative humidity values below 20 percent. This dry air mass will
continue through today as northwest flow continues around an upper
level trough into the forecast area, and a surface high pressure
system moves across. The gradient is not expected to be as tight
across the forecast area, along with lighter winds aloft.
Therefore, winds are not expected to be as strong and gusty as the
past couple of days.

After today, the remainder of the weekend will see a warming trend
along with moisture increase as the upper level flow becomes more
from the southwest, and surface winds become southerly as the high
moves off to the east.

The moisture will help increase cloudiness as precipitable water
values are above the 75th percentile level and nearing the 90th
percentile level of SPC climo, along with mean layer relative
humidity values over 60 percent.

Will keep any significant mention of shower activity out of the
forecast on Monday despite the significant moisture increase, as
best lift from disturbances stay to the north and northeast of the
forecast area.

Rua

LONG TERM [Tuesday through Friday]...

The first half of the long term forecast will be characterize by
windy, wet, warm, and humid weather. While we will not see a
record breaking warm up, we will certainly be seeing temperatures
several degrees above climatological normals. Highs will be in the
mid to upper 80s and lows in the mid to upper 60s from the
beginning to middle of the work week. Dewpoints will be in the mid
to upper 60s, leading to unpleasantly humid conditions.

The surface high pressure that is responsible for the great weather
in the short term will slide out of the northern gulf and make its
way to the east into the Atlantic off the coast of NC-FL.
Simultaneously, a trough will be moving west across the CONUS. This
leaves the CWA in between the two features, leading to a tightening
pressure gradient over our area. Southerly flow will be quite breezy
and a tap of gulf moisture will flow into the area.

Mentioned previously, strong moisture advection will be preceding
the trough. A few disturbances will prompt showers and thunderstorms
across our area from the beginning to the middle of the next work
week. Wednesday into Thursday, a cold front will sweep across the
region. The potential for severe weather exist with this system.
Depending on how this evolves, we could possibly see all modes of
severe weather. Flooding appears less likely, with a 48h total of
just under 3 inches. Again, we shall see how this evolve over the
coming week.

Model guidance is spread as to the timing and location of the upper
level low as well as rest of the long term forecast. The EURO and
GFS have the low further north of the CMC, however the GFS is slower
to push the front through our region. After late Thursday models are
split between a high pressure building in and moisture lingering.
PoPs were dropped to 10 ~ 20% for the rest of the long term,
favoring the drier models. Post cold front, highs will be slightly
more comfortable (and back to "normal") in the mid to upper 70s and
lows in the 50s.

Stigger/87

MARINE...

Wind speeds over the coastal waters are less than 20 knots and
have gone ahead and cancelled the small craft advisory a few hours
early. Winds over the coastal waters will continue to decrease
through this afternoon as a surface high pressure system moves
across the coastal waters.

The high will continue to slide east of the area by tonight,
allowing onshore winds to return. Also, the short period of
lighter winds will end as the onshore winds increase as low
pressure forms east of the Rockies and become breezy and gusty.
Wind speeds will be near or above 20 knots by tonight there is the
potential for a small craft advisory to be issued for that period.

Lower pressure over the Plains and high pressure off to the east
over the southeast US will continue through mid week. Therefore, a
long period of elevated onshore winds will also persist through
mid week.

Rua

LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 7 AM CDT this morning for
     GMZ455-475.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  53  82  62 /   0   0   0  10
LCH  76  59  79  65 /   0   0   0   0
LFT  76  56  80  64 /   0   0   0  10
BPT  78  61  79  66 /   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&
Hazardous weather outlook, Apr 9, 4:46 AM CDT, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
446 AM CDT Sat Apr 9 2022

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-101115-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
446 AM CDT Sat Apr 9 2022

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Southerly winds will increase on Sunday and continue quite breezy
through Wednesday. There is the potential for a wind advisory to be
issued during a portion of this period.

Thunderstorms will be in the forecast starting on Tuesday. By
Wednesday there will be the potential for strong to severe
thunderstorms. The Storm Prediction Center has outlined the area in a
Slight Risk Potential (15 percent probability) for severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-101115-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
446 AM CDT Sat Apr 9 2022

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Winds will become southerly and increase again tonight. There is the
potential for a small craft advisory as early as tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Elevated onshore winds will persist through Wednesday. During that
period, small craft advisories may be issued for a portion of the
coastal waters as well as coastal lakes and bays.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:48 PM CDTSmall Craft AdvisoryLCH4 days

Nearby

Wind Advisories in Louisiana, 2022Wind Advisories in Texas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.